MathSciNet Relay Station
MathSciNet bibliographic data
MR542877 (81j:30074) 30F10 (14H15)
Keen, L.; Rauch, H. E.; Vasquez, A. T. Moduli of punctured tori and the accessory parameter of Lamé's equation. Trans. Amer. Math. Soc. 255 (1979), 201–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement